Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 88, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at May 27, 2017, 10:08 PM EDT for 8 counties in Tennessee. It was in force for 67 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2017, 10:08 PM EDT (02:08 UTC)
- Expired
- May 27, 2017, 11:15 PM EDT
- In force
- 67 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Blount County, TN, Bradley County, TN, Hamilton County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN
The radar
The Northeast Alabama radar (KHTX), 131 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 10:43 PM EDT | TSTM WND DMG | Lenoir City, TN | ROOF OFF A SHED IN LENIOR CITY, TENNESSEE. |
| May 27, 10:43 PM EDT | TSTM WND DMG | Loudon, TN | WIDESPREAD TREES AND POWER LINES DOWN ACROSS THE COUNTY. |
| May 27, 10:43 PM EDT | TSTM WND GST 49 | Alcoa, TN | THE KNOXVILLE MCGHEE TYSON AIRPORT REPORTED A WIND GUSTS OF 49KTS. |
| May 27, 10:43 PM EDT | TSTM WND GST 56 | Alcoa, TN | THE KNOXVILLE MCGHEE TYSON AIRPORT REPORTED A WIND GUSTS OF 56 MPH. |
| May 27, 10:58 PM EDT | TSTM WND DMG | Athens, TN | NUMEROUS TREES DOWN ACROSS THE COUNTY. A TREE FELL ONTO A HOUSE. NO INJURIES. |
| May 27, 11:00 PM EDT | TSTM WND DMG | Maryville, TN | MASSIVE TREES AND POWER LINES DOWN. SEVERAL TREES ON HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 6:55 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2109 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 841 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 12.3
The text
As transmitted.
847
WUUS54 KMRX 280208
SVRMRX
TNC009-011-065-105-107-115-121-123-280315-
/O.NEW.KMRX.SV.W.0088.170528T0208Z-170528T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
1008 PM EDT SAT MAY 27 2017
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Loudon County in eastern Tennessee...
Bradley County in eastern Tennessee...
Meigs County in eastern Tennessee...
McMinn County in eastern Tennessee...
Blount County in eastern Tennessee...
Marion County in eastern Tennessee...
Monroe County in eastern Tennessee...
Hamilton County in eastern Tennessee...
* Until 1115 PM EDT/1015 PM CDT/
* At 1008 PM EDT/908 PM CDT/, severe thunderstorms were located along
a line extending from Oliver Springs to 6 miles east of Spring City
to 6 miles north of Dayton to 7 miles north of Gruetli-Laager,
moving southeast at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Chattanooga, Cleveland, Maryville, Athens, Lenoir City, Alcoa,
Sweetwater, Loudon, Madisonville, Jasper, Decatur, Soddy-Daisy,
Signal Mountain, Etowah, South Pittsburg, Louisville, Walden,
Lakesite, Whitwell and Tracy City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3524 8585 3522 8574 3529 8571 3532 8556
3515 8539 3545 8517 3544 8492 3575 8472
3565 8459 3590 8428 3579 8416 3588 8400
3585 8384 3569 8366 3557 8366 3545 8397
3525 8409 3527 8467 3499 8478 3499 8586
TIME...MOT...LOC 0208Z 308DEG 38KT 3604 8436 3567 8476 3558 8499 3547
8566
HAIL...1.00IN
WIND...70MPH
$$
05/MA2 follow-up statements
595
WWUS54 KMRX 280239
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
1039 PM EDT SAT MAY 27 2017
TNC009-011-065-105-107-115-121-123-280315-
/O.CON.KMRX.SV.W.0088.000000T0000Z-170528T0315Z/
Loudon TN-Bradley TN-Meigs TN-McMinn TN-Blount TN-Marion TN-
Monroe TN-Hamilton TN-
1039 PM EDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM
EDT/1015 PM CDT/ FOR SOUTHERN LOUDON...BRADLEY...CENTRAL MEIGS...
MCMINN...BLOUNT...MARION...MONROE AND HAMILTON COUNTIES...
At 1039 PM EDT/939 PM CDT/, severe thunderstorms were located along a
line extending from near Louisville to 7 miles west of Madisonville
to 6 miles southwest of Athens to near Dunlap, moving southeast at 45
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Chattanooga, Cleveland, Maryville, Athens, Alcoa, Sweetwater, Loudon,
Madisonville, Jasper, Decatur, Soddy-Daisy, Signal Mountain, Etowah,
South Pittsburg, Louisville, Walden, Lakesite, Whitwell, Tracy City
and Kimball.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3524 8585 3522 8574 3529 8571 3532 8556
3515 8539 3545 8517 3544 8492 3557 8475
3565 8459 3571 8441 3579 8416 3588 8400
3585 8384 3569 8366 3557 8366 3545 8397
3525 8409 3527 8467 3499 8478 3499 8586
TIME...MOT...LOC 0239Z 308DEG 38KT 3586 8408 3549 8448 3540 8471 3529
8538
HAIL...1.00IN
WIND...70MPH
$$
05/MA512
WWUS54 KMRX 280301
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
1101 PM EDT SAT MAY 27 2017
TNC105-121-280311-
/O.CAN.KMRX.SV.W.0088.000000T0000Z-170528T0315Z/
Loudon TN-Meigs TN-
1101 PM EDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LOUDON AND CENTRAL
MEIGS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM EDT/100 AM
CDT/ for southwestern North Carolina...and eastern Tennessee.
LAT...LON 3523 8585 3521 8575 3523 8556 3515 8539
3530 8522 3529 8492 3557 8411 3574 8372
3569 8366 3557 8366 3556 8377 3545 8397
3541 8402 3525 8409 3528 8449 3527 8467
3524 8471 3520 8470 3499 8478 3499 8586
TIME...MOT...LOC 0301Z 307DEG 38KT 3557 8382 3538 8430 3529 8453 3515
8517 3510 8583
$$
TNC009-011-065-107-115-123-280315-
/O.CON.KMRX.SV.W.0088.000000T0000Z-170528T0315Z/
Bradley TN-McMinn TN-Blount TN-Marion TN-Monroe TN-Hamilton TN-
1101 PM EDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM
EDT/1015 PM CDT/ FOR BRADLEY...SOUTHERN MCMINN...SOUTHERN BLOUNT...
MARION...MONROE AND HAMILTON COUNTIES...
At 1101 PM EDT/1001 PM CDT/, severe thunderstorms were located along
a line extending from 9 miles north of Fontana Village to 10 miles
south of Madisonville to near Etowah to near Harrison to 8 miles
southeast of Sewanee, moving southeast at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Chattanooga, Cleveland, Jasper, Soddy-Daisy, Signal Mountain, Etowah,
South Pittsburg, Walden, Lakesite, Whitwell, Kimball, Monteagle,
Charleston, Ridgeside, Harrison, East Cleveland, South Cleveland,
Fairmount, Wildwood Lake and Red Bank.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3523 8585 3521 8575 3523 8556 3515 8539
3530 8522 3529 8492 3557 8411 3574 8372
3569 8366 3557 8366 3556 8377 3545 8397
3541 8402 3525 8409 3528 8449 3527 8467
3524 8471 3520 8470 3499 8478 3499 8586
TIME...MOT...LOC 0301Z 307DEG 38KT 3557 8382 3538 8430 3529 8453 3515
8517 3510 8583
HAIL...1.00IN
WIND...70MPH
$$
05/MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 9:04 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 27, 9:04 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion...UPDATED National Weather Service Morristown TN 904 PM EDT Sat May 27 2017 .DISCUSSION...Will be making some significant changes to going forecast. Convective complex across middle Tennessee will move east southeast across Tennessee the rest of this evening through early Sunday morning. Airmass ahead of this system remain quite unstable with MLCAPE of 1700-2500 J/kg. High DCAPE near 1000 J/kg and Hail CAPES of 500-700 J/kg will keep the threat of damaging winds and large hail up to Golfball size with the stronger storms. Good TEI values across middle Tennessee will also aid producing relative cool/meso-high over this area. This meso-high will enhance the forming squall-line. This squall-line will moving across east Tennessee, generally along and south of TRI, eventually across southwest Virginia. These storms will move south/southeast of the area by early Sunday morning with light/moderate rain showers continuing. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 68 85 69 82 / 90 60 60 40 Knoxville McGhee Tyson Airport, TN 66 82 66 79 / 80 60 60 40 Oak Ridge, TN 66 82 66 79 / 80 60 60 40 Tri Cities Airport, TN 61 79 63 78 / 60 60 60 50 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. &&
Hazardous weather outlook, May 27, 3:16 PM EDT, 6 hours 52 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Morristown TN 316 PM EDT Sat May 27 2017 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-281930- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 316 PM EDT Sat May 27 2017 /216 PM CDT Sat May 27 2017/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...This Afternoon and Tonight Numerous strong to severe thunderstorms are expected across the ares during the late afternoon and evening hours, with damaging winds and large hail up to golfball size being the main threat. The most likely timing for severe storms is between 5 pm and 11 pm EDT. Another round of severe weather is possible late tonight into Sunday morning as a strong line of storms drops into the region from the northwest. The potential for damaging winds will exist with this system. .DAYS TWO THROUGH SEVEN...Sunday through Friday On Sunday evening and night another round of showers and thunderstorms is possible, with some of the storms potentially becoming strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this weekend.
In the hours before
Special weather statement, May 27, 8:07 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Morristown TN
807 PM EDT SAT MAY 27 2017
TNZ017-018-046-VAZ005-006-008-280100-
Sullivan TN-Northwest Carter TN-Johnson TN-Washington VA-Scott VA-
Russell VA-
807 PM EDT SAT MAY 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR SULLIVAN...NORTHERN CARTER...
JOHNSON...SOUTHWESTERN RUSSELL...SOUTHEASTERN SCOTT AND WASHINGTON
COUNTIES AND THE CITY OF BRISTOL UNTIL 900 PM EDT...
At 807 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Quarry to near Bristol Va
to near Gate City. Movement was southeast at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Johnson City, Kingsport, Bristol Tn, Bristol Va, Abingdon, Mountain
City, Gate City, Weber City, Walnut Hill, Spurgeon, Oak Grove,
Colonial Heights, Bluff City, Glade Spring, Damascus, Nickelsville,
Laurel Bloomery, Emory-Meadow View, Shady Valley and South Holston
Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 200 AM EDT for
eastern Tennessee...and southwestern Virginia.
LAT...LON 3659 8168 3657 8168 3653 8171 3647 8170
3641 8174 3637 8173 3640 8239 3641 8238
3643 8239 3642 8241 3644 8241 3645 8245
3681 8270 3678 8226 3688 8189 3680 8171
3664 8162 3663 8161
TIME...MOT...LOC 0007Z 299DEG 27KT 3676 8184 3667 8222 3671 8253
05/MASpecial weather statement, May 27, 8:21 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Morristown TN
821 PM EDT SAT MAY 27 2017
TNZ012>014-280100-
Claiborne TN-Campbell TN-Scott TN-
821 PM EDT SAT MAY 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAIBORNE...NORTHERN
CAMPBELL AND NORTHEASTERN SCOTT COUNTIES UNTIL 900 PM EDT...
At 821 PM EDT, Doppler radar was tracking a strong thunderstorm over
Huntsville, or near Oneida, moving east at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Oneida, Huntsville, Helenwood, Jellico, Caryville, Winfield, Elk
Valley, Indian Mountain S.p., Ketchen, Clairfield, Royal Blue, White
Oak, Fincastle and Robbins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 200 AM EDT for
eastern Tennessee.
LAT...LON 3659 8430 3659 8392 3644 8387 3633 8456
3650 8462 3660 8431
TIME...MOT...LOC 0021Z 254DEG 32KT 3644 8451
05/MASpecial weather statement, May 27, 8:26 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Morristown TN
826 PM EDT SAT MAY 27 2017
TNZ014>017-044-VAZ001-002-005-280115-
Sullivan TN-Washington TN-Claiborne TN-Hancock TN-Hawkins TN-
Scott VA-Wise VA-Lee VA-
826 PM EDT SAT MAY 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SULLIVAN...NORTHERN
HAWKINS...NORTHEASTERN CLAIBORNE...NORTHERN WASHINGTON...HANCOCK...
LEE...WESTERN SCOTT AND SOUTHWESTERN WISE COUNTIES UNTIL 915 PM
EDT...
At 825 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Callaway to near Big Stone Gap. Movement was
east at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Johnson City, Kingsport, Rogersville, Gate City, Sneedville,
Jonesville, Big Stone Gap, New Tazewell, Tazewell, Surgoinsville,
Pennington Gap, Weber City, Spurgeon, Colonial Heights, Gray, Oak
Grove, Harrogate, Church Hill, Mount Carmel and St. Charles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 200 AM EDT for
eastern Tennessee...and southwestern Virginia.
LAT...LON 3639 8236 3640 8263 3642 8263 3641 8271
3644 8365 3662 8365 3667 8352 3667 8342
3671 8330 3674 8314 3678 8313 3685 8307
3685 8301 3688 8291 3688 8270
TIME...MOT...LOC 0025Z 280DEG 25KT 3678 8356 3680 8274
!05/MASpecial weather statement, May 27, 8:50 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Morristown TN
850 PM EDT SAT MAY 27 2017
TNZ012-035-280145-
Scott TN-Morgan TN-
850 PM EDT SAT MAY 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN AND SOUTHERN
SCOTT COUNTIES UNTIL 945 PM EDT...
At 849 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Jamestown, moving east at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Huntsville, Helenwood, Sunbright, Rugby, Rugby S.p., Smokey Junction,
Deerlodge, Norma, Elgin, Robbins, Slick Rock and Frozen Head S.p..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 200 AM EDT for
eastern Tennessee.
LAT...LON 3645 8436 3628 8433 3626 8438 3622 8437
3617 8440 3616 8444 3614 8445 3618 8490
3621 8491 3624 8488 3628 8488 3630 8480
3633 8477 3634 8474 3637 8472 3637 8470
3640 8466 3641 8466
TIME...MOT...LOC 0049Z 271DEG 25KT 3629 8496
05/MASpecial weather statement, May 27, 8:53 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Morristown TN
853 PM EDT SAT MAY 27 2017
TNZ017-018-044>047-280200-
Sullivan TN-Washington TN-Northwest Carter TN-Southeast Carter TN-
Unicoi TN-Johnson TN-
853 PM EDT SAT MAY 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR SULLIVAN...NORTHEASTERN
WASHINGTON...NORTHEASTERN UNICOI...CARTER AND JOHNSON COUNTIES UNTIL
1000 PM EDT...
At 852 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Colonial Heights to 6 miles east of Oak Grove
to 11 miles northwest of Reese to near Mountain City. Movement was
southeast at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Johnson City, Kingsport, Bristol Tn, Elizabethton, Mountain City,
Jonesborough, Central, Spurgeon, Midway, Pine Crest, Colonial
Heights, Gray, Oak Grove, Hampton, Walnut Hill, Unicoi, Bluff City,
Watauga, Laurel Bloomery and Roane Mountain S.p..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 200 AM EDT for
eastern Tennessee.
LAT...LON 3647 8170 3641 8174 3634 8171 3634 8175
3636 8179 3634 8185 3630 8191 3612 8203
3610 8208 3611 8213 3615 8215 3616 8221
3613 8225 3614 8229 3612 8234 3652 8261
3656 8262 3654 8230 3657 8197 3657 8170
TIME...MOT...LOC 0052Z 312DEG 23KT 3651 8252 3644 8231 3641 8200 3647
8177
05/MALocal storm report, May 27, 10:08 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1008 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG ONEIDA 36.50N 84.51W
05/27/2017 SCOTT TN 911 CALL CENTER
A FEW TREES DOWN ACROSS THE COUNTY.
1007 PM TSTM WND DMG WARTBURG 36.10N 84.59W
05/27/2017 MORGAN TN 911 CALL CENTER
MASSIVE TREES AND POWER LINES DOWN ACROSS THE ENTIRE
COUNTY.
&&
DHThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:07 PM EDT | Special Weather Statement | MRX | Johnson, Sullivan | 53 min |
| May 27, 8:21 PM EDT | Special Weather Statement | MRX | Campbell, Scott | 39 min |
| May 27, 8:26 PM EDT | Special Weather Statement | MRX | Hancock, Hawkins | 49 min |
| May 27, 8:50 PM EDT | Special Weather Statement | MRX | Scott | 55 min |
| May 27, 8:53 PM EDT | Special Weather Statement | MRX | Carter, Johnson, Sullivan | 67 min |
| May 27, 9:25 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Morgan, Rhea, Roane, Scott, Sequatchie | 65 min |
| May 27, 10:00 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Knox, Union | 60 min |
| May 27, 10:01 PM EDT | Areal Flood Advisory | MRX | Carter, Johnson, Sullivan | 3 hr |
| May 27, 10:31 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Hamblen, Jefferson, Sevier | 59 min |
| May 27, 10:50 PM EDT | Severe Thunderstorm Warning | MRX | Polk | 55 min |
| May 27, 11:09 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins | 66 min |
| May 27, 11:29 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Hamblen | 31 min |
| May 27, 11:54 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Unicoi, Washington | 31 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.